# SDR HEEA0014206

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restrain Sys
- Part number: 412070843105
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAIN SYS WILL NOT LOCK PROPERLY.
